For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 4, 2020, Pages 1534-1544                                                                DOI:10.11948/20190247
A linear estimation to the number of zeros for Abelian integrals in a kind of quadratic reversible centers of genus one
Lijun Hong,Xiaochun Hong,Junliang Lu
Keywords:Abelian integral, quadratic reversible center, weakened Hilbert''s 16th problem, limit cycle.
Abstract:
      In this paper, using the method of Picard-Fuchs equation and Riccati equation, we consider the number of zeros for Abelian integrals in a kind of quadratic reversible centers of genus one under arbitrary polynomial perturbations of degree $n$, and obtain that the upper bound of the number is $2\left[{(n+1)}/{2}\right]+$ $\left[{n}/{2}\right]+2$ ($n\geq 1$), which linearly depends on $n$.
PDF      Download reader